Concerning Continuous Curves in the Plane

B. L. Moore

Mathematische Zeitschrift (1922)

  • Volume: 15, page 254-260
  • ISSN: 0025-5874; 1432-1823

How to cite


Moore, B. L.. "Concerning Continuous Curves in the Plane." Mathematische Zeitschrift 15 (1922): 254-260. <>.

author = {Moore, B. L.},
journal = {Mathematische Zeitschrift},
pages = {254-260},
title = {Concerning Continuous Curves in the Plane},
url = {},
volume = {15},
year = {1922},

AU - Moore, B. L.
TI - Concerning Continuous Curves in the Plane
JO - Mathematische Zeitschrift
PY - 1922
VL - 15
SP - 254
EP - 260
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.